# SDR AALA20160629004

- Difficulty date: June 29, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 51,390 hours, 20,815 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132633
- Part serial: 9360
- Condition: Faulty
- Location: Weather Radar
- Part time: 36,397 hours, 9,703 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED.  AIR INTERRUPT, EMERGENCY DECLARED, LANDING UNEVENTFUL, WEATHER RADAR TILT CONTROL INOPERATIVE.  RADAR SHOWED SOLID GREEN OR YELLOW SCREEN.  R & R WEATHER RADAR TRANSCEIVER IAW AMM 34-43-41.  ACCOMPLISHED OPS TEST IAW AMM 34-43-00.  SYSTEM CHECKS NORMAL.
